Vol. 125, No. 2, 1986

Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On p,λ spaces for small λ

Dale Edward Alspach

Vol. 125 (1986), No. 2, 257–287
Abstract

It is shown for 1 p2 < that for each p,λ subspace X of Lp[0,1] with λ sufficiently close to 1 there is a nonlinear projection from Lp onto X which factors through a linear projection on L1[0,1] with norm close to 1. Some additional results on representation of certain operators on L1 are also proved.

Mathematical Subject Classification 2000
Primary: 46E30
Secondary: 46B25
Milestones
Received: 21 May 1985
Published: 1 December 1986
Authors
Dale Edward Alspach